Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Dizziness after taking zomelismet and udliv 150. Test showed high blood sugar level. What to do?

Answered by
Dr.
Dr. Madhuri Patil

Diabetologist

Practicing since :1999

Answered : 362 Questions

default
Posted on Thu, 24 Jan 2013 in Diabetes
Question: I am taking zomelismet 50, glycinorm 80and udliv 150 twice a day for the past 15 days and suddenly i felt giddy and when checked my blood sugar was 53
before administering the medicine my random sugar was pp320 and random was 230
doctor
Answered by Dr. Madhuri Patil 24 minutes later
Hi XXXXXXX

Before answering your query please let me know if your Diabetes is newly diagnosed or you have it since many years.

If it is diagnosed 15 days back then please do NOT restart these medications again and continue your blood pressure medications.

Tomorrow onwards taking tablet Metformin will be good enough for you for appropriate doses and frequency, please contact your diabetologist as due to HCM's policy I cannot prescribe you medication/doses online.

If you have been suffering with diabetes since many years, then please let me know your height/weight and duration of diabetes and duration of blood pressure problem and I shall get back to you.
Meanwhile keep your current medication for diabetes on hold.

I shall wait for your further data to answer you in more details.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Madhuri Patil 5 minutes later
Thank you doctor.
You are correct. I have been diagnosed for diabetics only 15 days back and as per your advise i will go with metformin after consulting my diabetologist.
With warm regards
XXXXXXX
doctor
Answered by Dr. Madhuri Patil 5 hours later
All the best. Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Treatment/Therapy

Recent questions on  Tolbutamide

doctor1 MD

Doctor,i am a dibetic patient for 17 years.i am 64 years old.last time when i went for condultation my diabetologist has prescribed JALRA 50/500.mY HBA1C IS 7.9.LAST TIME.He has also given AmaryM -2MG and Insulin drug Novomix 30-70 ( 30 UNITS per day morning 16 and night 14 units).My question is Jalra is a safe drug or not?How about its side effects/?

doctor1 MD

my blood sugar is 230 this morning and for the past two weeks it has been high. I was taking metformin but I cannot take it each time i take it i have severe heartburn and diareaha for days,do i stopped metformin i also am taking 30 unis of levimeir insulin at night and 10 units in the morning. since i stop the metfomin the blood sugar is high

doctor1 MD

My blood sugar levels are from 230 -261. They were 600 without taking metformin(I take metformin two tables twice a day). My doctor also wanted to put me on victoza but I read this drug may cause thyroid and or cancer of the pancreas, so I am not taking the victoza. I am hoping my blood sugar levels will go down through diet and exercise as I lose weight. I am also taking losartan and my doctor wants me to take lipitor as well but I don t like the side effects of lipitor so I am hoping as I lose weight and eat properly everything will balance out natrually. My question is, how long should I give myself for my blood sugar levels to normalize before I seek other options? I am giving myself a month to see if the blood sugar levels go down. Is it safe to wait a month? I have to tell you that the metformin upsets my stomach so much and gives me indigestion so I am not that hungry anymore. Any suggestions? I see my doc after a month again. This was my decision as I don t want to take the victoza or the lipitor.

doctor1 MD

is there any relation ship between diabetics injection insulin and nerves in our blood stream, my sister is taking insulin for diabetics but she is saying that inside her body, she is getting burned/itching/inflamtion she is always massaging her legs and thighs due to the inner illnes

doctor1 MD

hello sir , myself 45 yr male suffering from diabetes for last 5 yrs. using Glucored forte - twice & day & PIOZ mf 30 also twice a days but my sugar level remain constant fasting 140-50 & PP 160-170. Advice how it can be reduced to a comfortable...

doctor1 MD

I have complete report of get test,fasting blood sugar was noted to be 97mg/dl,i was given 75 glucose and after one hour the blood sugar was noted to be 197mg/dl, again after one hour blood sample was taken and reading was 126mg/dl. Urine analysis...

doctor1 MD

SIR/MADAM, I AM AGED 40 YEARS, DETECTED OF DIABETES TYPE II FOR THE LAST 2 YEARS, PROBLEM 1) TREMENDOUS "RAPID GASTRIC DUMPING" AND NAUSEA 2) MY FBS BEFOR GOING TO A GENERAL PHYSICIAN WAS 174 AND PP 256. I TAKE GLIMISAVE M2 FORTE(GLIMEPIRIDE+...